Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Is Cymbolta good for nerve pain for someone with ADHD and bipolar problem ?

Hi my daughter. Is 42 she was on ridalin from 3yr old until 16yr. She now finds unable to stay on top of her explosive behavior because she has ADHD she feels that she needs some type of meds. In speaking with anMD who told her to fill out a questioner. And then said she was bypolar which I don t believe. I heard that cymbolta was good for nerve pain s(which she has and and.
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic,
Continue her medication as per her doctor advise.
Be in regular follow up with her Psychiatrist for evaluation of her at regular intervals.
Cymbolta is a serotonin reuptake inhibitor and an antidepressant and is useful in chronic pains and nerve pains but should be given after prescription of her doctor after evaluating her clinical profile.
Hope I have answered your query.
Answered: Mon, 11 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor